# SDR A6WA20121119607

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA OVERSIZED HOLE ON RIGHT LOWER MLG TRUNNION FLANGE.  REPAIRED 1 EA OVERSIZED HOLE ON RIGHT LOWER MLG TRUNNION FLANGE IAW REO 601R-57-21-1791 REV.
